Home / People / Postdocs / Farukh Mashurov
Farukh Mashurov
Research interest: Mathematics, Algebra, Nonassociative algebras and polynomial identities


2019-2023 PhD, Mathematical and Computer ModellingKazakh-British Technical University, Supervisor: A. Dzhumadil’daev.

PhD. Thesis: “Special Tortkara algebras and Assosymmetric algebras".

2016-2018 MSc, MathematicsAl-Farabi Kazakh National University, Supervisor: A. Dzhumadil’daev, GPA: 3.53/4.00.

2012-2016 BSc. MathematicsSuleyman Demirel University, Supervisor: A. Dzhumadil’daev, GPA: 3.77/4.00.


2021- Present Suleyman Demirel University, Position: Teaching and Research.
2019 - 2021 Suleyman Demirel UniversityPosition: Educational Program Coordinator, Senior Lecturer.
2017 - 2019 Suleyman Demirel UniversityPosition: Senior Lecturer.
2020-Present Institute of Mathematics and Mathematical ModelingPosition: Researcher.
2016-2020 Institute of Mathematics and Mathematical ModelingPosition: Junior Researcher
  1. On the speciality of Tortkara algebraswith A. Dzhumadil’daev, N. IsmailovJournal of Algebra, 540 (15), p. 1-19 (2019).
  2. The algebraic and geometric classification of nilpotent assosymmetric algebraswith N. Ismailov, I. Kaygorodov, Algebras and Representation Theory, 24, p.135–148 (2021).
  3. Unified computational approach to nilpotent algebra classification problems,with Sh. Kadyrov, Communications in Mathematics, 29, p. 215-226 (2021).
  4. Actions of the additive group Gon Ore extensionswith I. Kaygorodov, S.Lopes, Communications in Mathematics, 29, p. 269-279 (2021).
  5. Generalized continued fraction expansions for π and ewith Sh. Kadyrov, Journal of Discrete Mathematical Sciences and Cryptography, DOI:10.1080/09720529.2021.1936897.
  6. One-generated nilpotent assosymmetric algebraswith I. Kaygorodov, Journal of Algebra and Its Applications, 21 (2), (2022).
  7. Defining identities for mono and binary Zinbiel algebraswith N. Ismailov, N. Smadyarov, Journal of Algebra and Its Applications, 22 (8), (2023), DOI:10.1142/S0219498823501657.
  8. Metabelian Lie and perm algebraswith B. Sartayev, Journal of Algebra and Its Applications (2023), DOI:10.1142/S0219498824500658.